# SDR AALA20151105006

- Difficulty date: November 3, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 47,022 hours, 22,586 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Ufi
- Part number: 1030004001
- Part serial: 000048
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE, RECEIVED CTR TANK LOW FUEL PRESS INDICATION & FUEL WOULD NOT FEED FROM TANK.  R & R CTR TANK FWD & AFT UNIVERSAL FAULT INTERRUPTER ASSEMBLIES IAW AMM 28-20-28.  SYS CHECKED NORMAL.  SEE ALSO AALA20151103016.
